# SDR R61A2024102100467

- Difficulty date: September 29, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 39,555 hours, 25,585 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blanket
- Part number: EME335652D
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK -
